Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes pain,swelling,redness and red blisters on feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 621 Questions
Well I have pain, swelling, redness,and there are spots that look like red blisters but they arre not raised and have no liquid in them. This is on my third toe on the left foot. I have had this for about two weeks now, and about three or four days ago, the same thing started happening on my second toe. There is no pain on the ball of my foot, and no joint pain or stiffness in the toe. It also "itch hurts" and kinda feels "better" if I rub or gently sort of scratch it. It is NOT athletes foot. Someone has suggested Reynauds phenomenon, but I have gotten this before in the summer, so I doubt that it is Reynauds. I dont feel that it is arthritis because there is no stiffness or pain the joints.
Posted Tue, 25 Feb 2014 in General Health
Answered by Dr. Behar Greca 1 hour later
Brief Answer: Tinea corporis is the main cause... Detailed Answer: Hi, thank you for posting your query here. I read your query carefully and I hope I can help you. All the symptoms you refer make me think that you suffer from Dermatophytosis and more exactly Tinea corporis that affects the foots. These infection are easily taken in summer. Other factors is diabetes mellitus, so you need a glycemic test. To determine the right diagnose you need a fungal culture of foot(taking samples by lightly scraping your foot skin with a sharp blade). The result will determine the needed treatment. Your symptoms aren't related with arthritis. You should contact a dermatologist. Ask for anything unclear. Dr. Behar.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor